![]() |
Volumn 163, Issue 1, 1999, Pages 86-94
|
Geometry tolerance estimation for rectangular dielectric waveguide devices by means of perturbation theory
|
Author keywords
[No Author keywords available]
|
Indexed keywords
APPROXIMATION THEORY;
INTEGRATED OPTICS;
MATHEMATICAL MODELS;
PERTURBATION TECHNIQUES;
RECTANGULAR WAVEGUIDES;
REFRACTIVE INDEX;
GUIDED MODES;
OPTICAL WAVEGUIDES;
|
EID: 0032667561
PISSN: 00304018
EISSN: None
Source Type: Journal
DOI: 10.1016/S0030-4018(99)00092-9 Document Type: Article |
Times cited : (19)
|
References (6)
|